# SDR SWAA2024051485104

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 11,099 hours, 5,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED APPLICABLE FUSE FOR THE FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT REF AMM 33-51-06. OPS TEST GOOD.
